MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. BALLOON

AOMORI OLYMPUS CO., LTD. BALLOON
Model Number MAJ-1351
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report has been submitted by the importer under this mdr report number 2429304-2025-00187.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.The complaint is related to the patient identifier: (b)(6).
 
Event or Problem Description
It was reported that during a diagnostic endobronchial ultrasound (ebus) procedure, under general anesthesia, the maj-1351 balloon fell off into the patient's airway.The balloon was retrieved with disposable biopsy forceps (model# fb ¿ 211d olympus) right after the scope was removed and the missing piece was discovered.The procedure was completed with the same device without a delay and no unplanned diagnostic test was required.No reports of patient harm.Reportedly, there was no problem with patient's extubating process or recovery.This event is for the balloon.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report has been submitted by the importer under this mdr report number 2429304-2025-00187.This report is being supplemented to provide additional information based on the final investigation.Updated field : d4, g1, h2, h3, h6 and h11.The date of manufacturer is february 2024 based on the provided 3 digit lot information "42k".Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.The most probable cause of the complaint is cause not established, the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
BALLOON
Common Device Name
BALLOON
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22332424
Report Number9614641-2025-01065
Device Sequence Number20905200
Product Code PSV
UDI-Device Identifier04953170463938
UDI-Public04953170463938
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K042140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1351
Device Lot Number42K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BF-UC190F (BRONCHOFIBERVIDEOSCOPE).; BIOPSY FORCEPS, MODEL# FB ¿ 211D.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown